Letter to the editors: “Boundary of the attracting set of a periodic Axiom A-system” [Differentsial'nye Uravneniya 17 (1981), no. 9, 1621–1629; MR 83d:58052]
Differencialʹnye uravneniâ, Tome 19 (1983) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_4_a34,
author = {S. Yu. Pilyugin},
title = {Letter to the editors: {{\textquotedblleft}Boundary} of the attracting set of a periodic {Axiom} {A-system{\textquotedblright}} {[Differentsial'nye} {Uravneniya} 17 (1981), no.~9, 1621{\textendash}1629; {MR} 83d:58052]},
journal = {Differencialʹnye uravneni\^a},
pages = {729},
year = {1983},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_4_a34/}
}
TY - JOUR AU - S. Yu. Pilyugin TI - Letter to the editors: “Boundary of the attracting set of a periodic Axiom A-system” [Differentsial'nye Uravneniya 17 (1981), no. 9, 1621–1629; MR 83d:58052] JO - Differencialʹnye uravneniâ PY - 1983 SP - 729 VL - 19 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_4_a34/ LA - ru ID - DE_1983_19_4_a34 ER -
%0 Journal Article %A S. Yu. Pilyugin %T Letter to the editors: “Boundary of the attracting set of a periodic Axiom A-system” [Differentsial'nye Uravneniya 17 (1981), no. 9, 1621–1629; MR 83d:58052] %J Differencialʹnye uravneniâ %D 1983 %P 729 %V 19 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1983_19_4_a34/ %G ru %F DE_1983_19_4_a34
S. Yu. Pilyugin. Letter to the editors: “Boundary of the attracting set of a periodic Axiom A-system” [Differentsial'nye Uravneniya 17 (1981), no. 9, 1621–1629; MR 83d:58052]. Differencialʹnye uravneniâ, Tome 19 (1983) no. 4. http://geodesic.mathdoc.fr/item/DE_1983_19_4_a34/